m+Medelevator.RU
← Поиск публикаций
Radiology case reports · 2026

CT and ultrasound findings of amiodarone-induced epididymitis.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Sakata Akihiko, Kato Eri, Matsushita Tomonori, Kita Yuki, Kobayashi Takashi, Nakamoto Yuji

Аннотация

Amiodarone-induced epididymitis is a rare but clinically significant noninfectious complication of long-term amiodarone therapy. It typically presents with bilateral scrotal pain and swelling, with ultrasonography demonstrating epididymal hypervascularity, and symptoms generally resolve upon drug discontinuation. We report the case of a 52-year-old man with left ventricular noncompaction cardiomyopathy who presented with bilateral, predominantly left-sided pain after approximately 4.5 years of amiodarone therapy. Noncontrast computed tomography (CT) of the abdomen and pelvis demonstrated bilateral epididymal hyper attenuation, a finding not previously described in the literature. Given the concurrent presence of hepatic high attenuation consistent with amiodarone deposition, amiodarone-induced epididymitis was suspected, and the drug was discontinued. Symptoms resolved completely following discontinuation. We hypothesize that this CT appearance reflects the local accumulation of iodine-rich amiodarone metabolites within epididymal tissues. Although the specificity of this finding remains unknown, epididymal hyper attenuation on CT may raise the possibility of amiodarone-induced epididymitis in patients receiving the drug, prompting radiologists to suggest this diagnosis and helping to avoid unnecessary antibiotic treatment.